Alert archive / Maryland / Areal Flood Warnings in 2016

Areal Flood Warning 27, NWS Philadelphia/Mount Holly

October 9, 2016Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this areal flood warning at Oct 9, 2016, 4:46 AM EDT for Caroline County, Queen Anne's County, Talbot County, Maryland; Kent County, Sussex County, Delaware. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2016, 4:46 AM EDT (08:46 UTC)
Expired
Oct 9, 2016, 12:45 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Kent County, DE, Sussex County, DE, Caroline County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2016-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2016-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
404 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

184 
WGUS41 KPHI 090846
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 AM EDT SUN OCT 9 2016

DEC001-005-MDC011-035-041-091245-
/O.NEW.KPHI.FA.W.0027.161009T0846Z-161009T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
446 AM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
  NORTHERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
  TALBOT COUNTY IN EASTERN MARYLAND...
  CENTRAL QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 845 AM EDT

* AT 445 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THAT HEAVY RAIN WAS FALLING OVER THE AREA. THAT HEAVY RAIN WILL
  CAUSE FLOODING. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN IN
  THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EASTON...TALBOT...MILFORD...SEAFORD...DENTON...HARRINGTON...
  FEDERALSBURG...MILTON...BRIDGEVILLE...GREENSBORO...OAKLAND...
  RIDGELY...TRAPPE...ST.
  MICHAELS...PRESTON...OXFORD...ELLENDALE...GOLDSBORO...QUEEN ANNE AND
  VIOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 3885 7627 3879 7620 3889 7620 3914 7587
      3899 7532 3885 7518 3884 7518 3855 7570
      3864 7571 3869 7577 3871 7584 3868 7593
      3857 7604 3868 7617 3868 7621 3876 7622
      3871 7627 3878 7629 3873 7632 3875 7637

$$

MPS
3 follow-up statements
225 
WGUS41 KPHI 091221
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
821 AM EDT SUN OCT 9 2016

DEC001-005-MDC011-035-041-091645-
/O.EXT.KPHI.FA.W.0027.000000T0000Z-161009T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
821 AM EDT SUN OCT 9 2016

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS EXTENDED THE

* FLOOD WARNING FOR...
  SOUTHERN KENT COUNTY IN CENTRAL DELAWARE...
  NORTHERN SUSSEX COUNTY IN SOUTHERN DELAWARE...
  TALBOT COUNTY IN EASTERN MARYLAND...
  CENTRAL QUEEN ANNE'S COUNTY IN NORTHEASTERN MARYLAND...
  CAROLINE COUNTY IN EASTERN MARYLAND...

* UNTIL 1245 PM EDT

* AT 820 AM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  THAT HEAVY RAIN WAS FALLING OVER THE AREA. THAT HEAVY RAIN WILL
  CAUSE FLOODING. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EASTON...TALBOT...MILFORD...SEAFORD...DENTON...HARRINGTON...
  FEDERALSBURG...MILTON...BRIDGEVILLE...GREENSBORO...OAKLAND...
  RIDGELY...TRAPPE...ST.
  MICHAELS...PRESTON...OXFORD...ELLENDALE...GOLDSBORO...QUEEN ANNE AND
  VIOLA.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3885 7627 3879 7620 3889 7620 3914 7587
      3899 7532 3885 7518 3884 7518 3855 7570
      3864 7571 3869 7577 3871 7584 3868 7593
      3857 7604 3868 7617 3868 7621 3876 7622
      3871 7627 3878 7629 3873 7632 3875 7637

$$

SFJ
678 
WGUS81 KPHI 091347
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT SUN OCT 9 2016

DEC001-005-MDC011-035-041-091645-
/O.CON.KPHI.FA.W.0027.000000T0000Z-161009T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
947 AM EDT SUN OCT 9 2016

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT FOR SOUTHERN
KENT...NORTHERN SUSSEX...TALBOT...CENTRAL QUEEN ANNE'S AND CAROLINE
COUNTIES...

AT 945 AM EDT...DOPPLER RADAR INDICATED THE BACK EDGE OF AN AREA OF
HEAVY RAIN WAS SLIDING THROUGH THE WARNING AREA. HOWEVER...IT WILL
TAKE TIME FOR THE FLOOD WATERS TO RECEDE EVEN AFTER THE RAIN STOPS.
THUS THE FLOOD WARNING CONTINUES. UP TO THREE AND A HALF INCHES OF
RAIN HAVE FALLEN.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EASTON...TALBOT...MILFORD...SEAFORD...DENTON...HARRINGTON...
FEDERALSBURG...MILTON...BRIDGEVILLE...GREENSBORO...OAKLAND...
RIDGELY...TRAPPE...ST.
MICHAELS...PRESTON...OXFORD...ELLENDALE...GOLDSBORO...QUEEN ANNE AND
VIOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3885 7627 3879 7620 3889 7620 3914 7587
      3899 7532 3885 7518 3884 7518 3855 7570
      3864 7571 3869 7577 3871 7584 3868 7593
      3857 7604 3868 7617 3868 7621 3876 7622
      3871 7627 3878 7629 3873 7632 3875 7637

$$

SFJ
587 
WGUS81 KPHI 091644
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 PM EDT SUN OCT 9 2016

DEC001-005-MDC011-035-041-091652-
/O.EXP.KPHI.FA.W.0027.000000T0000Z-161009T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENT DE-SUSSEX DE-TALBOT MD-QUEEN ANNE'S MD-CAROLINE MD-
1244 PM EDT SUN OCT 9 2016

...THE FLOOD WARNING WILL EXPIRE AT 1245 PM EDT SOUTHERN KENT...
NORTHERN SUSSEX...TALBOT...CENTRAL QUEEN ANNE'S AND CAROLINE
COUNTIES...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT. HOWEVER...THE NANTICOKE RIVER NEAR BRIDGEVILLE IS
STILL RISING AND IS NEAR BANK FULL...BUT IS EXPECTED TO CREST BELOW
FLOOD STAGE.

LAT...LON 3885 7627 3879 7620 3889 7620 3914 7587
      3899 7532 3885 7518 3884 7518 3855 7570
      3864 7571 3869 7577 3871 7584 3868 7593
      3857 7604 3868 7617 3868 7621 3876 7622
      3871 7627 3878 7629 3873 7632 3875 7637

$$

SFJ

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Oct 9, 3:51 AM EDT, 55 minutes earlier.

Area forecast discussion, Oct 9, 3:51 AM EDT, 55 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
351 AM EDT Sun Oct 9 2016

.SYNOPSIS...
A cold front moves across the region this morning. Meanwhile,
Hurricane Matthew will begin to curve out to sea. High pressure
builds in from the north and west starting on Monday, moves nearly
overhead on Tuesday before moving offshore on Wednesday. A
weakening cold front will pass through the region on Thursday.
High pressure returns for the end of the week and into the
weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
An upper-level trough will continue to amplify across the
Northeast today from the Great Lakes. Meanwhile, tropical cyclone
Matthew centered well to our south will move eastward. The mid
level feature associated with it looks to track to our southeast
however it may end up becoming captured by the aforementioned
incoming trough. A surface cold front will continue to ease its
way eastward early this morning. This in combination with the
incoming trough is helping to pull moisture up across our southern
and eastern areas. There continues to be a tight gradient in the
precipitation shield, therefore the POPs were tightened up some
more. Mainly north and west of I-95 little to no rain is expected.
The current rain shield is expected to gradually shift east today
and should clear the coast early this afternoon. As this occurs,
some clearing is anticipated to take place with the western areas
having the greatest chance of seeing sunshine return.

Some heavier rain will make its way across mainly portions of our
Delmarva zones, however it is more stratiform and rainfall rates
have been less than an inch per hour thus far. However, some
elevated instability has been trying to get into parts of the area
although any lightning has been confined to south and southeast of
these zones. An uptick in the rainfall intensity should occur
early this morning as lift and thermal/moisture advection is
maximized. It appears that the flash flood threat is low, however
given ongoing rain we will keep it going for now.

We then turn our attention to the wind. In the wake of the cold
front, high pressure centered over the Great Lakes will slowly
build our way. This will result in a tightening pressure gradient
through the day which will combine with cold air advection. As
this occurs, the forecast soundings indicate that the low-level
lapse rates steepen some especially by later this morning and this
afternoon as the inversion rises and some heating occurs. The
model guidance overall shows 40-45 knots of wind at 925 MB with
better mixing occurring. The longest duration of this is across
our southeast zones and also portions of our Maryland and Delaware
counties. Therefore, we will keep the wind advisory for these
zones through today for gusts to around 45 mph. Elsewhere, wind
gusts in the 30-35 mph range are anticipated.

High temperatures were a blend of MOS and continuity, however
temperatures may not go very far today given the cold air
advection building through the day. The dew points will also lower
northwest through southeast.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/...
As an upper-level trough migrates across the area through the
overnight hours, strong high pressure across the Great Lakes will
continue to gradually build eastward. This will maintain cold air
advection, however since it is centered well to our west a tighter
pressure gradient remains in place. This will play a role in the
winds through the night. While the soundings suggest some
decoupling for some areas it appears there will be plenty of
turbulent mixing just above the surface, which tends to keep at
least some wind going through the night. This combined with much
drier low-level air moving in, the mention of patchy frost for the
Poconos was removed. Otherwise, a chilly airmass settles in
through the night. Low temperatures were mostly a MOS/continuity
blend, and given the idea of some wind holding up, the hourly
temperatures were not lowered as quickly for many areas.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
High pressure over the Great Lakes will begin to slide to the
east on Monday. A tight pressure gradient remains in place, mainly
along the Eastern Seaboard, between that and low pressure spinning
off of Tropical Cyclone Matthew over the western Atlantic waters.
This results in N winds of 15-20 MPH with 20-30 MPH gusts. Strong
subsidence will allow for plenty of sunshine, and CAA will allow
for unseasonably cool temperatures, with highs generally running
in the low 50s across the Pocono Mountains to the low 60s across
MD/DE, which is almost 10 degrees below the seasonal average.

The pressure gradient will relax throughout the day as the high
builds east, and will be nearly overhead Monday night into
Tuesday. With clear skies and nearly calm winds Monday night, can
expect strong radiational cooling away from the coasts and major
urban centers. Patchy frost is possible for the Pocono Mountains,
Lehigh Valley, and much of northern NJ with lows dropping into the
mid and upper 30s. For most of the southern portion of the CWA,
lows will drop into the low 40s, while lows in the Philadelphia
and Trenton areas will be slightly higher than that.

Dry weather continues for Tuesday and Wednesday with the high
passing north of the region and eventually offshore. Highs on
Tuesday will only be slightly warmer than Monday, and then by
Wednesday, temps return to near seasonal averages.

Both the GFS and the ECMWF have a weakening cold front
approaching and passing through the region on Thursday. Some
isolated showers are possible for the Lehigh Valley, but both
models are consistent with precip not making it to much farther to
the east as the upper level energy passes to the north.

High pressure returns behind the departing cold front with dry
and slightly below average temperatures to close out the work week
and for the start of the weekend.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR, to perhaps at times MVFR, ceilings which then lift
and thin from west to east later this morning and especially this
afternoon. There is a chance for brief IFR ceilings this morning
mainly at ACY and MIV. Rain will continue mainly from near TTN,
PHL/PNE to ILG and especially south and east this morning, which
then shifts eastward through the afternoon. The rain will reduce
the visibility down to MVFR at times, especially at MIV and ACY.
Northerly winds increasing to 15-20 knots this morning with gusts
to 25-30 knots (perhaps to around 35 knots at ACY and MIV).

Tonight...VFR. Northerly winds 14-18 knots with gusts to around
25 knots early, diminishing to around 10 knots.

Outlook...

Monday...VFR. N winds 15-20 KT with 20-30 KT gusts.

Monday night through Wednesday...VFR with light winds expected.

Thursday...Mostly VFR conditions expected.

&&

.MARINE...
Following a cold frontal passage early this morning, winds will
continue to be more northerly and also increase. The increase has
already been noted across lower Delaware Bay to the southern
Atlantic coastal waters. The forecast soundings continue to indicate
better mixing taking place through the day as cold air advection
occurs with near 45 knots of wind at 925 MB. As a result, a Gale
Warning remains in effect through today for all zones (highest gusts
should be across the southern waters). The winds will start to
diminish tonight, and it appears that these drop below gale force
for the Delaware Bay. Therefore we continue to carry the Gale
Warning for Delaware Bay through today.

Outlook...

Monday...Some lingering gale force winds possible early Monday
morning on the ocean, and then wind gusts of 25-30 KT likely into
Monday evening.

Monday night through Wednesday...Winds gradually diminish to below
25 KT Monday evening, and then tranquil winds expected through the
middle of the week. Seas on the ocean will remain above 5 feet,
possibly into Wednesday morning.

Thursday...winds and seas should stay below SCA criteria.

&&

.TIDES/COASTAL FLOODING...
ETSS guidance shows both Lewes, Atlantic City, and Cape May
getting close to minor tidal flooding with the Monday evening high
tide. For now, will not mention in the HWO as it seems unlikely
given an unfavorable wind direction and being in between the new
and full moon.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for NJZ021>025.
DE...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for DEZ002>004.
     Flash Flood Watch until noon EDT today for DEZ002>004.
MD...Wind Advisory from 8 AM this morning to 6 PM EDT this evening
     for MDZ015-019-020.
     Flash Flood Watch until noon EDT today for MDZ015-019-020.
MARINE...Gale Warning until 11 AM EDT Monday for ANZ450>455.
     Gale Warning until 6 PM EDT this evening for ANZ430-431.

&&

Synopsis...MPS
Near Term...Gorse
Short Term...Gorse
Long Term...MPS
Aviation...Gorse/MPS
Marine...Gorse/MPS
Tides/Coastal Flooding...
Hazardous weather outlook, Oct 9, 3:47 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 AM EDT SUN OCT 9 2016

NJZ001-007>010-PAZ054-055-060>062-103-105-101000-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PATCHY FROST IS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-MDZ008-012-NJZ012>020-026-027-PAZ070-071-101-102-104-106-
101000-
NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS-
347 AM EDT SUN OCT 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST
MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ015-019-020-101000-
KENT-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
347 AM EDT SUN OCT 9 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND AND FLOODING REPORTS.

NJZ021>025-101000-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
347 AM EDT SUN OCT 9 2016

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR ANY WIND REPORTS.

ANZ450>455-101000-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 11 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-101000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
347 AM EDT SUN OCT 9 2016

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MPS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:20 PM EDTWind AdvisoryPHICaroline, Queen Anne's, Talbot31 hr
Oct 9, 12:50 AM EDTAreal Flood AdvisoryPHICaroline, Kent, Queen Anne's, Talbot8 hr
Oct 9, 9:07 AM EDTAreal Flood AdvisoryPHICaroline, Cecil, Kent, Queen Anne's4 hr
Oct 9, 4:16 PM EDTAreal Flood WarningPHICaroline9 hr
Oct 9, 7:36 AM EDTAreal Flood WarningPHISussex5 hr

Nearby

Areal Flood Warnings in Maryland, 2016Areal Flood Warnings in Delaware, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.